MathSciNet Relay Station
MathSciNet bibliographic data
MR997468 (90f:22010) 22E15 (32M10 53C30 57S20)
Gorbatsevich, V. V. Plesio-compact homogeneous spaces. (Russian) Sibirsk. Mat. Zh. 30 (1989), no. 2, 61--72, 226; translation in Siberian Math. J. 30 (1989), no. 2, 217–226
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement